# SDR SWAA2022082437825

- Difficulty date: August 2, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY AFT BULKHEAD SUPPORT ATTACH ANGEL AT LBL 10 BS 847+18. / [01] REMOVED AND REPLACED ACB AFT BULKHEAD SUPPORT ATTACH ANGLE AT LBL 10 BS 847+18 IAW SRM 51-40-02 AND BOEING DWG 149A8102;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] EDITED DAMAGE CHART;[04] VERIFIED MEASUREMENT TABLE
